# SDR ASOA201200246

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,058 hours, 19,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM ROW 16D.  SIDE PANEL WAS WARM TO THE TOUCH.   INSPECTED ACFT WIRING ROW 16D IAW ESPM 20-12-00, NO FAULTS FOUND.
